MathSciNet Relay Station
MathSciNet bibliographic data
MR1040265 (92j:53032) 53C55 (53C40)
Rigoli, Marco; Tribuzy, Renato The Gauss map for Kählerian submanifolds of ${\bf R}\sp n$. Trans. Amer. Math. Soc. 332 (1992), no. 2, 515–528.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement